Alert archive / Virginia / Flash Flood Warnings in 2015

Flash Flood Warning 61, NWS Charleston, WV

July 14, 2015Buchanan County, Dickenson County, Virginia; McDowell County, Wyoming County, West Virginia

NWS Charleston, WV issued this flash flood warning at Jul 14, 2015, 6:59 PM EDT for Buchanan County, Dickenson County, Virginia; McDowell County, Wyoming County, West Virginia. It was in force for 4 hr. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Jul 14, 2015, 6:59 PM EDT (22:59 UTC)
Expired
Jul 14, 2015, 11:00 PM EDT
In force
4 hr
Issued by
NWS Charleston, WV
Area
Storm-based polygon
Flood severity
None

Counties Buchanan County, VA, Dickenson County, VA, McDowell County, WV, Wyoming County, WV

The radar

The Charleston,WV radar (KRLX), 110 km from the middle of the area, began a volume at 23:01 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this flash flood warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

Roanoke, VA (KRNK), launched 12:00Z, 11.0 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Roanoke, VA at 12:00Z on 2015-07-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Roanoke, VA at 12:00Z on 2015-07-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 156 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1029 m above ground
0-6 km bulk shear
26 kt
0-1 km storm-relative helicity
156 m²/s²
0-3 km storm-relative helicity
222 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

282 
WGUS51 KRLX 142259
FFWRLX
VAC027-051-WVC047-109-150300-
/O.NEW.KRLX.FF.W.0061.150714T2259Z-150715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/

BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE CHARLESTON WV
659 PM EDT TUE JUL 14 2015

THE NATIONAL WEATHER SERVICE IN CHARLESTON WEST VIRGINIA HAS ISSUED A

* FLASH FLOOD WARNING FOR...
  DICKENSON COUNTY IN VIRGINIA...
  BUCHANAN COUNTY IN VIRGINIA...
  MCDOWELL COUNTY IN WEST VIRGINIA...
  WYOMING COUNTY IN WEST VIRGINIA...

* UNTIL 1100 PM EDT
    
* AT 658 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING 
  HEAVY RAIN MOVING INTO THE WARNED AREA. UP TO TWO INCHES OF RAIN 
  IN AN HOUR HAS BEEN OBSERVED WITH THIS LINE OF STORMS. FLASH 
  FLOODING IS EXPECTED TO BEGIN SHORTLY.

* SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
  WELCH...CLINTWOOD...GRUNDY...PINEVILLE...HAYSI...JOHN FLANNAGAN
  LAKE...DAVENPORT...BREAKS INTERSTATE...MULLENS...OCEANA...GARY...
  WAR...NORTHFORK...R.D. BAILEY LAKE...TWIN FALLS STATE PARK...PAW
  PAW...HANOVER...BIG ROCK...TRAMMEL AND GILBERT CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3702 8248 3713 8255 3720 8255 3727 8235
      3754 8197 3751 8193 3754 8187 3767 8180
      3770 8170 3776 8174 3778 8147 3755 8131
      3751 8123 3728 8142 3721 8156 3724 8174
      3712 8200 3705 8204 3704 8217 3696 8235

$$

14
2 follow-up statements
056 
WGUS71 KRLX 150049
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
849 PM EDT TUE JUL 14 2015

VAC027-051-WVC047-109-150300-
/O.CON.KRLX.FF.W.0061.000000T0000Z-150715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON VA-BUCHANAN VA-MCDOWELL WV-WYOMING WV-
849 PM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 1100 PM EDT FOR
DICKENSON...BUCHANAN...MCDOWELL AND WYOMING COUNTIES...

AT 848 PM EDT...DOPPLER RADAR INDICATED THUNDERSTORMS PRODUCING HEAVY
RAIN ACROSS THE WARNED AREA.  FLASH FLOODING IS EXPECTED TO BEGIN
SHORTLY.

SOME LOCATIONS THAT WILL EXPERIENCE FLOODING INCLUDE...
WELCH...CLINTWOOD...GRUNDY...PINEVILLE...HAYSI...JOHN FLANNAGAN
LAKE...DAVENPORT...BREAKS INTERSTATE...MULLENS...OCEANA...GARY...
WAR...NORTHFORK...R.D. BAILEY LAKE...TWIN FALLS STATE PARK...PAW
PAW...HANOVER...BIG ROCK...TRAMMEL AND GILBERT CREEK.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

MOVE TO HIGHER GROUND NOW. ACT QUICKLY TO PROTECT YOUR LIFE.

BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING.

STAY AWAY OR BE SWEPT AWAY. RIVER BANKS AND CULVERTS CAN BECOME
UNSTABLE AND UNSAFE.

TURN AROUND...DONT DROWN WHEN ENCOUNTERING FLOODED ROADS. MOST FLOOD
DEATHS OCCUR IN VEHICLES.

PLEASE REPORT HIGH WATER TO THE NATIONAL WEATHER SERVICE BY CALLING
TOLL FREE...800 401 9535...WHEN YOU CAN DO SO SAFELY.

YOU MAY ALSO REPORT HIGH WATER BY POSTING YOUR REPORT TO THE
CHARLESTON WEST VIRGINIA NATIONAL WEATHER SERVICE FACEBOOK PAGE...OR
BY USING THE TWITTER HASHTAG...NWSRLX.

&&

LAT...LON 3702 8248 3713 8255 3720 8255 3727 8235
      3754 8197 3751 8193 3754 8187 3767 8180
      3770 8170 3776 8174 3778 8147 3755 8131
      3751 8123 3728 8142 3721 8156 3724 8174
      3712 8200 3705 8204 3704 8217 3696 8235

$$

14
114 
WGUS71 KRLX 150256
FFSRLX

FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON WV
1056 PM EDT TUE JUL 14 2015

VAC027-051-WVC047-109-150304-
/O.EXP.KRLX.FF.W.0061.000000T0000Z-150715T0300Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
DICKENSON VA-BUCHANAN VA-MCDOWELL WV-WYOMING WV-
1056 PM EDT TUE JUL 14 2015

...THE FLASH FLOOD WARNING FOR DICKENSON...BUCHANAN...MCDOWELL AND
WYOMING COUNTIES WILL EXPIRE AT 1100 PM EDT...

THE HEAVY RAIN HAS ENDED ACROSS THE WARNED AREA. THEREFORE THE FLASH 
FOOD WARNING IS BEING ALLOWED TO EXPIRE. WATER OR DEBRIS MAY STILL 
BE ON SOME ROADWAYS. BE ESPECIALLY CAUTIOUS IF TRAVELING AT 
NIGHT...AS WATER COVERED ROADWAYS CAN BE DIFFICULT TO SEE. DO NOT 
DRIVE YOUR VEHICLE INTO AREAS WHERE WATER COVERS THE ROADWAY. TURN 
AROUND DONT DROWN. 

LAT...LON 3702 8248 3713 8255 3720 8255 3727 8235
      3754 8197 3751 8193 3754 8187 3767 8180
      3770 8170 3776 8174 3778 8147 3755 8131
      3751 8123 3728 8142 3721 8156 3724 8174
      3712 8200 3705 8204 3704 8217 3696 8235

$$

25

What forecasters said that day

The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Charleston, WV wrote its last area forecast discussion before this flash flood warning went out at Jul 14, 5:22 PM EDT, 1 hour 37 minutes earlier.

Area forecast discussion, Jul 14, 5:22 PM EDT, 1 hour 37 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CHARLESTON WV
522 PM EDT TUE JUL 14 2015

.SYNOPSIS...
MID/UPPER LEVEL DISTURBANCE IN NORTHWEST FLOW SWINGS THRU THIS
EVENING. SURFACE COLD FRONT TONIGHT. DRIER WEDNESDAY BEHIND THE
FRONT. WARMER BY THE END OF THE WEEK.

&&

.NEAR TERM /THROUGH WEDNESDAY/...
STORMS FIRING AS EXPECTED AHEAD OF FRONT AND MID LEVEL TROF AXIS.
STORMS INTO PERRY COUNTY BY 19Z...MOVING ESE AROUND 35 KNOTS.

HOPING ENOUGH MID LEVEL DYNAMICS AND WITH MID LEVEL TROF PASSING
AROUND 00Z...THAT THE VEERING FLOW AND STEERING CURRENT PREVENTS
ANY ESE TO WNW TRAINING...AND PUSHES THE MAIN LINE QUICKLY ESE.
CAN HANDLE 0.50 TO .75 OF RAIN IN THE WET COUNTIES...IF WE CAN GET
THE MAIN LINE PASS AFTER REACHING THAT PCPN RANGE. THE LOWERING
FLASH FLOOD THREAT MAY BE AT THE PRICE OF WIND/HAIL. THE WIND
AND HAIL THREAT IS GREATER TODAY...WITH MORE AVAILABLE CAPE.

A FEW LIGHTER SHOWERS EXPECTED OVERNIGHT ASSOCIATED WITH THE
FRONT.  HAVE LOW CLOUDS DEVELOPING IN THE WAKE OF THE FRONT...
AND LINGERING 12Z TO 15Z WEDNESDAY...BEFORE LIFTING. A FEW
LIGHT SHOWERS COULD LINGER WEDNESDAY MORNING IN THE WV
MOUNTAINS.  FIGURING DEW POINTS WILL NOT BE IN ANY BIG HURRY
TO LOWER IN WAKE OF THE FRONT...DUE TO WET VEGETATION.

LOOKING FORWARD TO THE DRIER AIR MOVING IN DURING THE DAY ON
WEDNESDAY AFTERNOON.

&&

.SHORT TERM /WEDNESDAY NIGHT THROUGH FRIDAY/...
NO SIGNIFICANT CHANGES WERE MADE TO THE PREVIOUS FORECAST. COLD
FRONT WELL TO THE SOUTH OF THE AREA AT THE START OF THE
PERIOD...WITH HIGH PRESSURE IN CONTROL. THE HIGH WILL GRADUALLY
SLIDE OFF TO THE EAST ON THURSDAY...ALLOWING FOR A RETURN
FLOW...AND THE POSSIBILITY OF EITHER JUST SOME CU...OR -SHRA
ACROSS THE MOUNTAIN COUNTIES THURSDAY AFTERNOON.

AREA WILL STAY DRY ON FRIDAY...BUT HUMIDITY WILL BE ON THE
INCREASE. ANOTHER FRONT WILL APPROACH THE AREA FROM THE WEST LATER
ON FRIDAY...WITH A SLIGHT CHANCE FOR SHOWERS AND THUNDERSTORMS
DEVELOPING ACROSS THE WEST.

&&

.LONG TERM /FRIDAY NIGHT THROUGH TUESDAY/...
GENERALLY USED WPC THINKING WITH SOME TWEAKS. SURFACE HIGH PRESSURE
WILL MOVE EAST ON SATURDAY. EXPECT SOME UPPER LEVEL RIDGING ON
SUNDAY AND SUNDAY NIGHT WHICH SHOULD LIMIT THE COVERAGE OF ANY
CONVECTION DURING THIS PERIOD. A WEAK COLD FRONT WILL THEN
APPROACH THE REGION FROM THE NORTHWEST MONDAY NIGHT...BEFORE
PUSHING SOUTHEAST ON TUESDAY.

DAYTIME TEMPERATURES WILL BE QUITE WARM/HOT WITH MID 80S TO LOWER
90S ACROSS THE LOWLANDS. BEHIND THE FRONT...COOLER AIR WILL FILTER
IN.

&&

.AVIATION /22Z TUESDAY THROUGH SUNDAY/...
HAVE CONVECTIVE COMPLEX MOVING ESE AROUND 35 TO 40 KNOTS THROUGH
MOST TAF SITES MOSTLY 1930Z TO 23Z. LINGERING LIGHTER SHOWERS
POSSIBLE WITH THE FRONT. BRIEF IFR IN ANY THUNDERSTORM. WIND GUSTS
OF 40 KNOTS EASILY POSSIBLE.

DEVELOPING STRATUS NR 1 THSD FT 03Z TO 06Z...THEN LINGERING IN WV
12Z TO 15Z BEFORE LIFTING. FIGURING LOW LEVEL FLOW AND THE STRATUS
SHOULD PREVENT THICK FOG DEVELOPING. ANY FOG SHOULD BE TEMPORARILY
AND RAIN INDUCED IN THE HIGH DEW POINT AIR.

FORECAST CONFIDENCE AND ALTERNATE SCENARIOS THROUGH 18Z WEDNESDAY...

FORECAST CONFIDENCE: MEDIUM.

ALTERNATE SCENARIOS: EXTENT AND TIMING OF LOWER POST FRONTAL STRATUS
COULD VARY.

AFTER 18Z WEDNESDAY...IFR IN FOG POSSIBLE 06Z TO 12Z THURSDAY...AND
MAYBE AGAIN FRIDAY MORNING.

.HYDROLOGY...
WE ARE MOST CONCERN ABOUT THE COAL RIVER...IF IT GETS HIT AGAIN LATE
TODAY AND THIS EVENING...SINCE CREST FROM JUST THE RAIN LAST
NIGHT WOULD BE 06Z TO 12Z TUESDAY. HOPING THE SHOT OF RAIN IS
QUICK AND WITH BASIN AREA AMOUNTS AOB 0.75 INCHES.

&&

.RLX WATCHES/WARNINGS/ADVISORIES...
WV...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR WVZ005>011-
     013>020-024>040-046-047.
OH...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR OHZ066-067-
     075-076-083>087.
KY...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR KYZ101>103-
     105.
VA...FLASH FLOOD WATCH UNTIL 11 PM EDT THIS EVENING FOR VAZ003-004.

&&

SYNOPSIS...KTB/SL
NEAR TERM...KTB/30
SHORT TERM...SL
LONG TERM...JSH
AVIATION...KTB
Hazardous weather outlook, Jul 14, 12:51 PM EDT, 6 hours 8 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CHARLESTON WV
1251 PM EDT TUE JUL 14 2015

KYZ101>103-105-OHZ066-067-075-076-083>087-WVZ005>011-013>020-027>032-
037>040-046-047-151700-
GREENUP-CARTER-BOYD-LAWRENCE KY-PERRY-MORGAN-ATHENS-WASHINGTON-
JACKSON OH-VINTON-MEIGS-GALLIA-LAWRENCE OH-WAYNE-CABELL-MASON-
JACKSON WV-WOOD-PLEASANTS-TYLER-LINCOLN-PUTNAM-KANAWHA-ROANE-WIRT-
CALHOUN-RITCHIE-DODDRIDGE-CLAY-BRAXTON-GILMER-LEWIS-HARRISON-TAYLOR-
NICHOLAS-WEBSTER-UPSHUR-BARBOUR-POCAHONTAS-RANDOLPH-
1251 PM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 421 IN EFFECT UNTIL 8 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST
KENTUCKY...SOUTHEAST OHIO AND MUCH OF WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   FLASH FLOOD WATCH.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

VAZ003-004-WVZ024>026-033>036-151700-
DICKENSON-BUCHANAN-MINGO-LOGAN-BOONE-MCDOWELL-WYOMING-RALEIGH-
FAYETTE-
1251 PM EDT TUE JUL 14 2015

...FLASH FLOOD WATCH IN EFFECT UNTIL 11 PM EDT THIS EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA AND
SOUTHERN WEST VIRGINIA.

.DAY ONE...THIS AFTERNOON AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

THERE IS AN ENHANCED RISK OF SEVERE THUNDERSTORMS THIS EVENING...WITH
DAMAGING WIND GUSTS AND LARGE HAIL THE MAIN THREATS.

   FLASH FLOOD WATCH.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

WEATHER SPOTTERS ARE ENCOURAGED TO REPORT SIGNIFICANT WEATHER
 CONDITIONS ACCORDING TO STANDARD OPERATING PROCEDURES.

In the hours before

Local storm report, Jul 14, 6:41 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
641 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0454 PM     TSTM WND DMG     4 WNW GALLIPOLIS        38.84N  82.26W
07/14/2015                   GALLIA             OH   911 CALL CENTER

            TREES DOWN ACROSS MITCHELL RD.

&&

EVENT NUMBER RLX1501713

ARB
Local storm report, Jul 14, 6:42 PM EDT, 17 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
642 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0455 PM     TSTM WND DMG     4 NNE GALLIPOLIS        38.87N  82.16W
07/14/2015                   GALLIA             OH   911 CALL CENTER

            TREE DOWN ON MYRTLE AVE

&&

EVENT NUMBER RLX1501714

ARB
Local storm report, Jul 14, 6:44 PM EDT, 15 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
644 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0506 PM     TSTM WND DMG     PEDRO                   38.63N  82.67W
07/14/2015                   LAWRENCE           OH   911 CALL CENTER

            TREES DOWN ALONG TOWNSHIP RD. 150

&&

EVENT NUMBER RLX1501715

ARB
Local storm report, Jul 14, 6:46 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
646 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0615 PM     TSTM WND GST     GASSAWAY                38.67N  80.77W
07/14/2015  E60 MPH          BRAXTON            WV   TRAINED SPOTTER

&&

EVENT NUMBER RLX1501717

ARB
Local storm report, Jul 14, 6:51 PM EDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
651 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      JACKSON                 39.05N  82.63W
07/14/2015                   JACKSON            OH   CO-OP OBSERVER

            WATER OVER SEVERAL ROADS IN TOWN

&&

EVENT NUMBER RLX1501718

ARB
Local storm report, Jul 14, 6:54 PM EDT, 5 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON WV
654 PM EDT TUE JUL 14 2015

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0630 PM     FLASH FLOOD      GALLIPOLIS              38.82N  82.19W
07/14/2015                   GALLIA             OH   911 CALL CENTER

            SEVERAL ROADS AROUND TOWN UNDER WATER

&&

EVENT NUMBER RLX1501719

ARB

The office that day

Everything else NWS Charleston, WV issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jul 14, 4:18 AM EDTFlash Flood WarningRLXBuchanan, Dickenson3 hr
Jul 14, 6:59 PM EDTSevere Thunderstorm WarningRLXBuchanan, Dickenson61 min
Jul 14, 7:45 PM EDTSpecial Weather StatementRLXBuchanan, Dickenson60 min
Jul 14, 1:30 AM EDTFlash Flood WarningRLXMason6 hr
Jul 14, 1:51 AM EDTFlash Flood WarningRLXBoone, Cabell, Jackson, Kanawha, Mason, Putnam and 1 more5 hr
Jul 14, 2:10 AM EDTFlash Flood WarningRLXCabell, Wayne3 hr
Jul 14, 2:23 AM EDTFlash Flood WarningRLXBoone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more4 hr
Jul 14, 2:48 AM EDTFlash Flood WarningRLXJackson3 hr
Jul 14, 3:21 AM EDTFlash Flood WarningRLXBoone, Clay, Fayette, Kanawha, Logan, McDowell and 5 more6 hr
Jul 14, 6:05 AM EDTFlash Flood WarningRLXBoone, Cabell, Kanawha, Lincoln, Logan, Mingo and 2 more6 hr
Jul 14, 3:52 PM EDTSevere Thunderstorm WarningRLXJackson, Pleasants, Ritchie, Wirt, Wood53 min
Jul 14, 3:59 PM EDTSevere Thunderstorm WarningRLXJackson, Mason61 min
Jul 14, 4:27 PM EDTSevere Thunderstorm WarningRLXCabell, Mason63 min
Jul 14, 4:34 PM EDTSevere Thunderstorm WarningRLXCalhoun, Doddridge, Gilmer, Harrison, Jackson, Lewis and 5 more56 min
Jul 14, 4:45 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam, Roane15 min
Jul 14, 4:51 PM EDTSevere Thunderstorm WarningRLXJackson, Mason, Putnam, Roane54 min
Jul 14, 4:56 PM EDTFlash Flood WarningRLXCabell, Mason, Putnam4 hr
Jul 14, 5:11 PM EDTSevere Thunderstorm WarningRLXCabell, Lincoln, Mason, Wayne64 min
Jul 14, 5:18 PM EDTSevere Thunderstorm WarningRLXBoone, Braxton, Calhoun, Clay, Gilmer, Jackson and 5 more57 min
Jul 14, 5:43 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, Mingo and 2 more62 min
Jul 14, 5:48 PM EDTSevere Thunderstorm WarningRLXBraxton, Clay, Fayette, Gilmer, Kanawha, Lewis and 5 more57 min
Jul 14, 5:54 PM EDTFlash Flood WarningRLXLincoln, Wayne4 hr
Jul 14, 6:06 PM EDTFlash Flood WarningRLXBoone, Kanawha, Logan, Mingo4 hr
Jul 14, 6:23 PM EDTSevere Thunderstorm WarningRLXFayette, Nicholas, Pocahontas, Randolph, Webster67 min
Jul 14, 6:35 PM EDTSevere Thunderstorm WarningRLXBoone, Fayette, Kanawha, Lincoln, Logan, Mingo and 4 more55 min

Nearby

Flash Flood Warnings in Virginia, 2015Flash Flood Warnings in West Virginia, 2015Every flash flood warning in 2015

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.